# SDR ASAA2015031311281

- Difficulty date: March 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, FWD RT POWER RECEPTICLE INNER CUTOUT MATTING SURFACE CRACKED. ACFT GROUNDED.  ACCOMPLISHED A CATEGORY B REPAIR TO THE EXTERNAL GROUND POWER RECEPTACLE  DOOR SURROUND DOUBLER IAW EA 700-53EA-14870.  REV NEW AND REO-G18811, REV B.  DOT REMOVED.  CATEGORY B REPAIR INITIAL INSPECTION, THRESHOLD 50,000 TOTAL FLIGHT CYCLES PENDING DTE, REPEAT INSPECTION  INTERVAL PENDING DTE.
